Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Delayed periods after stopping Regesterone. Taken ovral for hormonal imbalance. Need help in weight reduction

I am 36 and unmarried. I was on regestrone 5mg for 10 days. Today is my 4th day after stopping it and am waiting for my periods. Kindly tell me when will I get my periods? My gynaec has prescribed ovral l for 21 days for 3 cycles to correct my hormonal imbalance. Also, I m 58 kilos and she wants me to reduce my weight by atleast 8 kilos within these 3 months. Despite on a very strict diet and aerobics workout for nearly 15 days, I have reduced only 1 pound. How shall I reduce my weight? What if my weight increases further after I start Overal l. Please help.
Asked On : Sat, 7 Jul 2012
Answers:  1 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello ma'am and welcome.

It may sometimes take time for your menstrual cycle to return to normal after a hormonal course of medications. But in my opinion the cause here is probably polycystic ovaries.

This condition also makes it difficult to lose weight. I would recommend the initiation of a medication like metformin which will help normalize your menstrual cycle and promote weight loss. Please speak to your doctor about it.

Hope this helps.

Best wishes.
Answered: Mon, 2 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor